# SDR 2011FA0000218

- Difficulty date: March 23, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N928ST
- Make and model: Gulstm G150
- Aircraft serial: 232
- Engine: Garrtt TFE7314R
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Shutoff Valve
- Part number: P23791
- Condition: Failed
- Location: Hyd Reservoir
- Part time: 1,115 hours
- Component: Hyd Reservoir
- Component part number: V25W712007501
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED AT APPROX 1630 ZULU WITH AN INTENDED DESTINATION.  WHILE AT CRUISE ALTITUDE RECEIVED AN EICAS MESSAGE INDICATING THE LOSS OF RT HYD PRESSURE.  ACFT ELECTED TO DIVERT, AND DURING DESCENT AT ABOUT 30 MINUTES FROM DESTINATION AN ADDITIONAL EICAS MESSAGE INDICATING A LT HYD PUMP FAILURE AND PRESSURE GAUGE READOUT OF ZERO MAIN HYD PRESSURE.  AIRCREW CONDUCTED THE APPROPRIATE EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY.  APPROX 5 TO 7 MINUTES FROM LANDING, RECEIVED A MESSAGE INDICATING THE LOSS OF AUXILIARY HYD PRESSURE.  AIRCREW CONDUCTED EMERGENCY CKLIST AND UPDATED ATC OF THEIR CONDITION.  ACFT LANDED WITHOUT INCIDENT.  ACFT WAS TOWED TO MFG FOR REPAIR.  THEY CHANGED THE RT HYD MAIN RESERVOIR SHUT-OFF VALVE, RT ENGINE DRIVE HYD PUMP, LT ENG DRIVEN HYD PUMP AND AUX HYD PUMP.  THE SUSPECTED CAUSE OF HYD FAILURE WAS DETERMINED TO BE THE FAILURE OF THE RT MN HYD SHUT-OFF VALVE NOT OPENING ENOUGH WHICH CAUSED THE HYD PUMPS TO BE STARVED OF HYD FLUID.
